OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Semiparametric estimation of shifts on compact Lie groups

Bigot, Jérémie and Loubes, Jean-Michel and Vimond, Myriam Semiparametric estimation of shifts on compact Lie groups. (2008) In: 2nd MICCAI Workshop on Mathematical Foundations of Computational Anatomy, 6 September 2008 - 6 September 2008 (New York, United States).

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
221kB

Official URL: http://dx.doi.org/10.1007/s00440-010-0327-2

Abstract

We study a simple model for the estimation of rigid transformations between noisy images. The transformations are supposed to belong to a compact Lie group, and a new matching criteria based on the Fourier transform is proposed. Consistency and asymptotic normality of the resulting estimators are studied. Some simulations are used to illustrate the methodology, and we describe potential applications of this approach to various image registration problems.

Item Type:Conference or Workshop Item (Paper)
Additional Information:Paru dans Probability Theory and Related Fields, éditeur : Springer, ISSN : 0178-8051 April 2012, Volume 152, Issue 3-4, pp 425-473
Audience (conference):International conference proceedings
Uncontrolled Keywords:
Institution:French research institutions > Centre National de la Recherche Scientifique - CNRS (FRANCE)
Université de Toulouse > Institut National des Sciences Appliquées de Toulouse - INSA (FRANCE)
Université de Toulouse > Université Toulouse III - Paul Sabatier - UPS (FRANCE)
Université de Toulouse > Université Toulouse - Jean Jaurès - UT2J (FRANCE)
Université de Toulouse > Université Toulouse 1 Capitole - UT1 (FRANCE)
Other partners > Université de Rennes 2 (FRANCE)
Laboratory name:
Statistics:download
Deposited By: Jérémie Bigot
Deposited On:17 Mar 2015 13:37

Repository Staff Only: item control page